Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 47, NWS Wichita, KS

June 16, 20196 counties in Kansas

NWS Wichita, KS issued this flash flood warning at Jun 16, 2019, 1:45 AM CDT for 6 counties in Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2019, 1:45 AM CDT (06:45 UTC)
Expired
Jun 16, 2019, 7:27 AM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Chautauqua County, KS, Elk County, KS, Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 145 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 7:00 AM CDTHEAVY RAIN 3.81 Sw Neodesha, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 6.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2187 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1565 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

951 
WGUS53 KICT 160645
FFWICT
KSC019-049-099-125-133-205-161445-
/O.NEW.KICT.FF.W.0047.190616T0645Z-190616T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
145 AM CDT Sun Jun 16 2019

The National Weather Service in Wichita has issued a

* Flash Flood Warning for...
  Eastern Elk County in southeastern Kansas...
  Wilson County in southeastern Kansas...
  Northern Labette County in southeastern Kansas...
  Neosho County in southeastern Kansas...
  Northern Montgomery County in southeastern Kansas...
  Northeastern Chautauqua County in southeastern Kansas...

* Until 945 AM CDT Sunday.

* At 143 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Two to three inches of rain 
  have already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Parsons, Independence, Chanute, Neodesha, Fredonia, Cherryvale,
  Erie, St. Paul, Thayer, Altoona, Longton, Elk City, Buffalo,
  Galesburg, Elk Falls, Sycamore, Benedict, Stark, New Albany and
  Earlton.

Additional rainfall amounts of 1 to 3 are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3719 9615 3750 9623 3761 9598 3760 9596
      3761 9596 3773 9569 3773 9509 3739 9509
      3738 9508 3729 9508

$$

JAKUB
1 follow-up statement
918 
WGUS73 KICT 161227
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
727 AM CDT Sun Jun 16 2019

KSC019-049-099-125-133-205-161236-
/O.CAN.KICT.FF.W.0047.000000T0000Z-190616T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Elk KS-Wilson KS-Labette KS-Neosho KS-Montgomery KS-Chautauqua KS-
727 AM CDT Sun Jun 16 2019

...THE FLASH FLOOD WARNING FOR EASTERN ELK...WILSON...NORTHERN
LABETTE...NEOSHO...NORTHERN MONTGOMERY AND NORTHEASTERN CHAUTAUQUA
COUNTIES IS CANCELLED...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat, however minor flooding will still be possible due to 
last nights heavy rainfall. Please continue to heed any remaining 
road closures.

LAT...LON 3719 9615 3750 9623 3761 9598 3760 9596
      3761 9596 3773 9569 3773 9509 3739 9509
      3738 9508 3729 9508

$$

JAKUB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 12:33 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 16, 12:33 AM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1233 AM CDT Sun Jun 16 2019

.SHORT TERM...(This evening through Sunday night)
Issued at 330 PM CDT Sat Jun 15 2019

A pronounced shortwave trough over New Mexico this afternoon (per
water vapor imagery), will propagate slowly eastward over the
southern Plains tonight into Sunday. A weak surface-850 mb cold
front, extending from southeast Nebraska to central and southwestern
Kansas, will sink slowly southward. By early Sunday evening, the
front should extend from central Missouri across southeast Kansas to
western Oklahoma. The front and approaching mid-level shortwave
trough will be potential trigger mechanisms for thunderstorms.
Initial isolated strong-severe storms could form by early this
evening along the front in central Kansas where the inhibition is
weakening. Storm activity should increase across northern
Oklahoma/southern Kansas later this evening/overnight, as moisture
transport develops/strengthens in response to a weak low-level jet,
coincident with very weak height falls aloft. Will taper rain
chances from 20/30% in central Kansas, to likely (60-70%) in the far
south tonight. MUCAPE of 2500-4000 j/kg, deep-layer shear of 25-35
knots, and strong downdraft CAPE of ~1500 j/kg will support isolated
occurrences of large hail, however damaging winds would be the most
probable severe threat with cold pool development likely. Localized
strips of heavy rainfall are also possible mainly in the south,
given higher precipitable water and slow Corfidi propagation
vectors.

Will maintain 20-30% thunderstorm chances in south-central and
southeast Kansas for Sunday-Sunday night, as the shortwave trough
continues its slow migration across Oklahoma and southern Kansas.

-Caruso

.LONG TERM...(Monday through Saturday)
Issued at 330 PM CDT Sat Jun 15 2019

By Monday morning, the upper-level low will be located in the
vicinity of northern Oklahoma and southern Kansas, with the
stationary surface front stretching across far southeast Kansas,
extending both northeast-ward towards the St. Louis metro area and
southwest-ward towards Oklahoma City. During the morning commute,
lingering showers and thunderstorms will be possible roughly
along and east of the Kansas Turnpike. Instability parameters will
have decreased somewhat so showers/thunderstorms are not likely
to be severe by this time as they continue to weaken in intensity
as they track to the southeast. Models differ on the solution for
the remainder of the day on Monday from the afternoon-evening,
with the ECMWF and GFS suggesting weak 500mb ridging across
central Kansas in the wake of the exiting system (keeping the
forecast dry), while the NAM keeps this ridging slightly further
to the west. Thinking that this ridging will likely keep rain
chances in check for central Kansas for much of the day, so have
trended back pops here for this issuance, keeping in mind they may
need to be trimmed even further with later forecasts.

Overnight Monday night and through Wednesday morning, a series of
mid/upper shortwaves will usher in more chances for periodic showers
and thunderstorms across the forecast area. Although widespread
severe storms appear unlikely, a few storms could be strong during
this period. A break in the active pattern looks to come during the
day on Thursday when most of the area should remain dry before storm
chances increase once again by Friday evening and into Saturday.

Temperatures throughout the extended period will largely remain
below normal values, with highs in the low 80s Monday - Wednesday.
Temperatures are expected to warm back up to near climatology during
the latter portion of the workweek, with temperatures reaching the
upper 80s or low 90s.

-Vaughan

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1226 AM CDT Sun Jun 16 2019

Messy aviation forecast with good instability across southern half
of forecast area, but flow aloft is weak so much of the movement
is cold pool dominated. Will have tempo TSRA at KICT and KCNU for
several hours early on, then transitioning to VCTS into the
morning. Anticipate precipitation to end before mid morning at
KICT,although KCNU could linger well into the moring with
approaching upper low. This will also play into chances this
afternoon as effective surface boundary may be quite diffuse.
Anticipating only isolated at best this afternoon at KCNU with
some support from northern side of upper low and slight uptick
during the evening. -Howerton

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    67  83  64  83 /  60  20  20  20
Hutchinson      65  84  63  83 /  40  10  10  30
Newton          65  82  64  81 /  50  20  10  30
ElDorado        67  81  64  81 /  60  20  20  30
Winfield-KWLD   67  82  64  82 /  60  40  20  30
Russell         64  84  60  83 /  10  10  10  30
Great Bend      64  83  60  83 /  10  10  10  20
Salina          65  86  62  84 /  10  10  10  30
McPherson       64  84  62  82 /  30  10  10  30
Coffeyville     69  82  65  83 /  70  50  30  50
Chanute         67  82  64  82 /  60  40  30  40
Iola            67  82  64  82 /  60  30  20  40
Parsons-KPPF    66  82  65  83 /  70  40  30  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...JMC
LONG TERM...TAV
AVIATION...PJH
Hazardous weather outlook, Jun 15, 4:42 PM CDT, 9 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
442 PM CDT Sat Jun 15 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-162145-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
442 PM CDT Sat Jun 15 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

A few clusters of strong to severe thunderstorms are expected to
develop tonight, mainly to the south of a Great Bend to Salina line.
The main storm threats will be wind gusts of 60 to 75 mph and
localized heavy rainfall and flooding. A more isolated threat for
large hail up to golfball size will exist through about sunset.

The Cow Creek near Hutchinson remains in flood and the Smoky Hill
River near Lindsborg will remain near flood. Please refer to the
latest river and flood statements for details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few strong storms with locally heavy rainfall and gusty winds may
linger Sunday morning before diminishing. However, there will be a
chance for additional scattered thunderstorms redeveloping in
south-central and southeast Kansas Sunday afternoon and night.
Isolated strong to severe downburst wind gusts and locally heavy
rainfall will be the main threats, with the greater risk near the
Oklahoma border.

Periodic chances for thunderstorms are in the forecast from
Monday through Friday. Some of these storms will be strong to
marginally severe with locally heavy rainfall.

The Cow Creek near Hutchinson is forecast to remain in flood until
Sunday evening and near flood through Tuesday morning.  Smoky Hill
River near Lindsborg will also remain near flood through Tuesday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Jun 16, 12:36 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wichita KS
1236 AM CDT Sun Jun 16 2019

KSZ082-160600-
Kingman KS-
1236 AM CDT Sun Jun 16 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Kingman County in south central Kansas...

* Until 100 AM CDT.

* At 1232 AM CDT...National Weather Service meteorologists were
  tracking numerous strong thunderstorms across Kingman county. The
  storms were moving very slowly to the south.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with these storms.

* Locations impacted include...
  Kingman, Norwich, Cunningham, Nashville, Murdock, Waterloo,
  Willowdale, Zenda, Spivey, Cleveland, Penalosa, Mt Vernon, Kingman
  Airport, Rago, Cheney Lake and Cheney State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Kansas.

LAT...LON 3739 9846 3773 9847 3773 9781 3739 9781
TIME...MOT...LOC 0534Z 217DEG 13KT 3760 9813

KLEINSASSER
Special weather statement, Jun 16, 12:41 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wichita KS
1241 AM CDT Sun Jun 16 2019

KSZ067-083-160615-
Reno KS-Sedgwick KS-
1241 AM CDT Sun Jun 16 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Reno County in south central Kansas...
  Sedgwick County in south central Kansas...

* Until 115 AM CDT.

* At 1238 AM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 5 miles
  north of Cheney to near Garden Plain to near Clearwater...and
  moving northeast at 35 mph.

wind gusts up to 50 mph will be possible with these storms.

* Locations impacted include...
  Wichita, Derby, Haysville, Mulvane, Goddard, Maize, Clearwater,
  Cheney, Colwich, Garden Plain, Mount Hope, Downtown Wichita,
  Andale, Bentley, Viola, West Wichita, Eisenhower National Airport,
  South Wichita, Mcconnell Air Force Base and Cheney Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Kansas.

LAT...LON 3773 9781 3791 9770 3791 9751 3748 9717
      3748 9781
TIME...MOT...LOC 0541Z 232DEG 29KT 3770 9776 3766 9764 3753 9754

KLEINSASSER
Special weather statement, Jun 16, 1:08 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Wichita KS
108 AM CDT Sun Jun 16 2019

KSZ093-098-160645-
Cowley KS-Chautauqua KS-
108 AM CDT Sun Jun 16 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Cowley County in south central Kansas...
  Chautauqua County in southeastern Kansas...

* Until 145 AM CDT.

* At 107 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Cedar Vale...moving north at 25
  mph.

Pea to dime size hail and winds to 50 mph are possible with this
storm.

* Locations impacted include...
  Sedan, Cedar Vale, Chautauqua and Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central and southeastern Kansas.

LAT...LON 3731 9660 3730 9606 3700 9615 3700 9668
TIME...MOT...LOC 0607Z 200DEG 21KT 3714 9643

KLEINSASSER
Special weather statement, Jun 16, 1:13 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Wichita KS
113 AM CDT Sun Jun 16 2019

KSZ095-096-099-100-160645-
Montgomery KS-Wilson KS-Labette KS-Neosho KS-
113 AM CDT Sun Jun 16 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northern Montgomery County in southeastern Kansas...
  Wilson County in southeastern Kansas...
  Northern Labette County in southeastern Kansas...
  Neosho County in southeastern Kansas...

* Until 145 AM CDT.

* At 109 AM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Walnut to 8 miles south of Fall River...and moving northeast at 10
  mph.

Pea to dime size hail and winds to 50 mph are possible with these
storms.

* Locations impacted include...
  Parsons, Chanute, Neodesha, Fredonia, Cherryvale, Erie, St. Paul,
  Thayer, Altoona, Elk City, Buffalo, Walnut, Galesburg, Sycamore,
  Benedict, Stark, New Albany, Earlton, Coyville and Lake Parsons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southeastern Kansas.

LAT...LON 3725 9508 3729 9596 3773 9595 3773 9509
TIME...MOT...LOC 0612Z 232DEG 9KT 3757 9509 3750 9598

KLEINSASSER
Special weather statement, Jun 16, 1:23 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Wichita KS
123 AM CDT Sun Jun 16 2019

KSZ083-092-160700-
Sumner KS-Sedgwick KS-
123 AM CDT Sun Jun 16 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern Sumner County in south central Kansas...
  Southeastern Sedgwick County in south central Kansas...

* Until 200 AM CDT.

* At 120 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Haysville...moving southeast at
  5 to 10 mph.

Pea to dime size hail and winds to 50 mph are possible with this
storm.

* Locations impacted include...
  Derby, Haysville, Mulvane, Rose Hill and Belle Plaine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Kansas.

LAT...LON 3755 9746 3762 9715 3739 9715 3739 9745
TIME...MOT...LOC 0622Z 326DEG 8KT 3751 9736

KLEINSASSER
Local storm report, Jun 16, 1:26 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
126 AM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     FLASH FLOOD      KINGMAN                 37.65N 98.11W
06/16/2019                   KINGMAN            KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED FLOODING OF SOME INTERSECTIONS
            ALONG HIGHWAY 54 IN THE TOWN OF KINGMAN.

&&

CDJ

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:29 PM CDTSpecial Weather StatementICTKingman31 min
Jun 15, 9:33 PM CDTSevere Thunderstorm WarningICTKingman42 min
Jun 15, 9:45 PM CDTSpecial Weather StatementICTSedgwick15 min
Jun 15, 9:50 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick40 min
Jun 15, 10:00 PM CDTSpecial Weather StatementICTMarion15 min
Jun 15, 10:22 PM CDTAreal Flood WarningICTKingman, Sedgwick12 hr
Jun 15, 10:34 PM CDTSpecial Weather StatementICTHarper11 min
Jun 15, 10:37 PM CDTSpecial Weather StatementICTSedgwick8 min
Jun 15, 10:44 PM CDTSevere Thunderstorm WarningICTHarper31 min
Jun 15, 10:47 PM CDTSevere Thunderstorm WarningICTChase, Marion43 min
Jun 15, 10:52 PM CDTSevere Thunderstorm WarningICTReno, Sedgwick38 min
Jun 15, 11:19 PM CDTAreal Flood WarningICTHarper8 hr
Jun 15, 11:26 PM CDTAreal Flood WarningICTChase, Marion8 hr
Jun 15, 11:27 PM CDTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick33 min
Jun 15, 11:32 PM CDTSpecial Weather StatementICTHarper13 min
Jun 15, 11:45 PM CDTSpecial Weather StatementICTChase15 min
Jun 15, 11:51 PM CDTAreal Flood WarningICTReno12 hr
Jun 15, 11:54 PM CDTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick36 min
Jun 16, 12:04 AM CDTSpecial Weather StatementICTCowley26 min
Jun 16, 12:08 AM CDTSpecial Weather StatementICTHarvey37 min
Jun 16, 12:10 AM CDTSpecial Weather StatementICTChase35 min
Jun 16, 12:23 AM CDTFlash Flood WarningICTHarvey, Kingman, Reno, Sedgwick4 hr
Jun 16, 12:33 AM CDTSpecial Weather StatementICTElk, Neosho, Wilson27 min
Jun 16, 12:36 AM CDTSpecial Weather StatementICTKingman24 min
Jun 16, 12:41 AM CDTSpecial Weather StatementICTSedgwick34 min
Jun 16, 1:00 AM CDTAreal Flood WarningICTChautauqua, Elk, Labette, Montgomery, Neosho, Wilson12 hr
Jun 16, 1:08 AM CDTSpecial Weather StatementICTChautauqua37 min
Jun 16, 1:13 AM CDTSpecial Weather StatementICTNeosho, Wilson32 min
Jun 16, 1:23 AM CDTSpecial Weather StatementICTSedgwick37 min
Jun 16, 1:49 AM CDTSpecial Weather StatementICTButler26 min
Jun 16, 1:58 AM CDTSpecial Weather StatementICTCowley, Elk, Neosho, Wilson32 min
Jun 16, 2:21 AM CDTSpecial Weather StatementICTButler, Chautauqua, Cowley, Elk, Labette, Montgomery and 2 more24 min
Jun 16, 2:27 AM CDTAreal Flood WarningICTButler, Cowley, Elk, Greenwood12 hr
Jun 16, 2:53 AM CDTAreal Flood WarningICTLabette, Montgomery12 hr
Jun 16, 9:00 AM CDTRiver Flood WarningICTKingman11 hr
Jun 16, 10:09 AM CDTAreal Flood WarningICTKingman, Sedgwick11 hr
Jun 16, 10:14 AM CDTRiver Flood WarningICTMontgomery, Wilson10 hr
Jun 16, 11:42 AM CDTAreal Flood WarningICTReno9 hr
Jun 16, 12:57 PM CDTAreal Flood WarningICTNeosho24 hr
Jun 16, 3:49 PM CDTSpecial Weather StatementICTSedgwick41 min
Jun 16, 5:37 PM CDTSpecial Weather StatementICTKingman23 min
Jun 16, 6:35 PM CDTSpecial Weather StatementICTHarper25 min

Nearby

Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.